| Model Number |
980 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/28/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An image was provided to covidien/medtronic.The image showed the reported issue of the breath delivery unit (bdu) blank display.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that, during service, the status display on the breath delivery unit (bdu) of a 980 ventilator was blank.The ventilator was not in use on a patient at the time of the reported event.The service engineer (se) "rebooted" the device and the display was no longer blank.The se placed the ventilator on a test lung for a period of time and did not observe another occurrence of the blank bdu status display.The ventilator was in working condition.